# SDR GLBA99012

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR ALARM SOUNDED AT GATE.  INSTALLED PIN AT SMOKE DETECTOR ELECTRICAL CONNECTOR.  (M)
